Skip to content
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
The Health Store The Pharmacy Healthcare Services
Description
Directions
Ingredients

Children’s Tylenol Complete Cold, Cough & Fever Nighttime Suspension Liquid helps relieve your child’s cold, cough, and fever symptoms for a better night’s rest.


Medicinal Ingredients (each 5 mL or 1 teaspoon contains): Acetaminophen 160 mg, dextromethorphan hydrobromide 5 mg, diphenhydramine hydrochloride 6.25 mg.

Non-Medicinal Ingredients: Carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, D&C Yellow #10, FD&C Blue #1, flavour, glycerin, polysorbate 60, propylene glycol, sodium benzoate, sorbitol, water, xanthan gum.

Read the complete label and leaflet prior to use and follow all label instructions. Do not give with other products containing any of these ingredients, salicylates, or other cough/cold or pain/fever medications. Do not use this product in children under six years of age. Dosage (6 to under 12 years): For accurate dosing, follow instructions carefully. Shake well before use. Remove cap and squeeze dose into dosing cup. The enclosed measuring cup has been specially designed for use with this product. Use only the enclosed measuring cup to dose. Give 10 millilitres (2 teaspoons) every four to six hours, as needed. Do not give more than five doses per day.

Similar Products